×

zbMATH — the first resource for mathematics

Analogues of the ring of rational integers. (English) Zbl 0064.03002

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. H. Bruck and Erwin Kleinfeld, The structure of alternative division rings, Proc. Amer. Math. Soc. 2 (1951), 878 – 890. · Zbl 0044.02205
[2] Lowell J. Paige, Neofields, Duke Math. J. 16 (1949), 39 – 60. · Zbl 0040.30501
[3] Grace E. Bates, Free loops and nets and their generalizations, Amer. J. Math. 69 (1947), 499 – 550. · Zbl 0035.01202 · doi:10.2307/2371882 · doi.org
[4] R. H. Bruck, An extension theory for a certain class of loops, Bull. Amer. Math. Soc. 57 (1951), 11 – 26. · Zbl 0043.02002
[5] R. H. Bruck, Loops with transitive automorphism groups, Pacific J. Math. 1 (1951), 481 – 483. · Zbl 0044.01101
[6] P. T. Bateman, A remark on infinite groups, Amer. Math. Monthly 57 (1950), 623 – 624. · Zbl 0039.25103 · doi:10.2307/2308116 · doi.org
[7] R. Artzy, On automorphic-inverse properties in loops, Proc. Amer. Math. Soc. 10 (1959), 588 – 591. · Zbl 0092.26001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.